# SDR SWAA2023020887272

- Difficulty date: January 3, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521CB FWD O/B CORNER IS DELAMINATED<REMOVED DAMAGED PLIES TO FWD O/B CORNER AND CLEANED IAW SRM 51-70-05-2R-6 PAR. 4.A.-D.  UPDATED MEASUREMENTS TABLE. FABRICATED AND INSTALLED REPAIR PLIES TO REPAIR AREA USING BMS8-79 CL3 ST1581 LOT# 1510611-1; BMS8-79 CL3 ST120 LOT# 1512713-2 WITH BMS5-129 ADHESIVE LOT# 1510001-1; VACUUM BAGGED REPAIR WITH LEAK CHECKED GOOD USING GAUGE ID: ATS2797 CAL/DUE: 10/2023 AND SET FOR HEAT BLANKET CURE USING HEATCON HOTBONDER ID: ATS2802 CAL/DUE: 10/2023 IAW SRM 51-70-05-2R-6 PAR. 4.E.-G.;[06] COMPLETED CURE; UNBAGGED AND LIGHTLY SANDED REPAIR IAW SRM 51-70-05-2R-6 PARA 4.G;I.; REQUESTING POST CURE NDI OF REPAIR IAW SRM 51-70-05-2R-6 PAR. 4.H.;[09] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2031.;[10] FABRICATED ALUMINUM FOIL PLY FROM BMS 8-289 LOT#1507307-1 AND INSTALLED USING BMS 5-128 LOT#JH2FAL7046; VACUUM BAGGED; LEAK CHECK GOOD; CURED; UNBAGGED; AND TRIMMED EXCESS MATERIAL IAW SRM 51-70-14-2R-3 PARA 4.A.(3-5)(11)(A-L). INSTALLED 2EA PREVIOUSLY REMOVED BACKUP PLATES IAW SRM 51-40-02-0G-0 PARA 4 AND BOEING DWG 116A9110. APPLIED PRIMER TO OUTER SURFACE IAW SRM 51-70-05-2R-6 PARA 4.I.  THERMOMETER ID:ATS2208 CAL DUE 10/2023 VACUUM GAUGE ID:ATS2107 CAL DUE 09/2023;[11] REFINISHED OUTER SURFACE OF PANEL IAW SRM 51-70-05-2R-6 PARA 4.I.
